# SDR EISA97076

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 10607023
- Condition: Obstruction
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE MCO, CAPTAINS AIRSPEED WOULD NOT GO PAST 120 KNOTS, RETURNED TO MCO.  CLEANED OBSTRUCTION FROM CAPTAINS PITOT TUBE, OPS CHECK GOOD.  (M)
